# SDR DALA2024111210872

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ELECTRICAL PLUG OF EMERGENCY SLIDE PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED EMERGENCY SLIDE ON PASSENGER CREW DOOR 832 PER AMDS CARD5210-7089-LA. (0655466)
